# SDR ASAA0997001

- Difficulty date: November 4, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 25,093 hours, 9,771 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A611028
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN (OUTER) REQUIRES REPLACEMENT.  FWD CARGO DOOR SKIN REMOVED NEW SKIN FABRICATED AND INSTALLED.
